| Catalog Number |
00880100100 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Event or Problem Description
It was reported that outside of surgery the unit was not cutting correctly, there was no patient involvement.Due diigence is in progress and no further information has been provided.